# SDR CA160304004

- Difficulty date: February 12, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 57,575 hours
- Engine: Rroyce DART5342
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Compressor
- Part time: 21,570 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING START THE ENGINE STOPPED ACCELERATING AND A LOUD THUMP WAS HEARD AND UPON FURTHER INVESTIGATION SMOKE WAS OBSERVED COMING FROM THE ENGINE AND THE ENGINE WOULD NOT ROTATE BY HAND. AFTER MAINTENANCE REVIEW ENGINE LOOKS TO HAVE FIRST STAGE BLADE DAMAGE.
